# SDR 2011FA0000347

- Difficulty date: May 6, 2011
- Submitted: June 6, 2011
- Operation: General aviation
- Aircraft: N2561T
- Make and model: Navion STCNAVION
- Aircraft serial: 42561
- Aircraft time: 3,400 hours
- Engine: Cont IO520BA
- Engine time: 1,900 hours
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Bearing
- Condition: Spun
- Location: Engine
- Part time: 1,900 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, E
- Precautionary procedure: A

## Discrepancy

ENGINE BEGAN RUNNING EXTREMELY ROUGH AND PRODUCED ONLY PARTIAL POWER.  MADE A PRECAUTIONARY LANDING WITHIN 5 MINUTES.  ON TEARDOWN, DISCOVERED NR 2 MAIN BEARING HAD SPUN AND CUT OIL TO NR 3 ROD BEARING WHICH OVERHEATED.  NR 3 AND NR 4 RODS SEPARATED FROM CRANK AND KNOCKED 3 HOLES IN CASE.
